# SDR QXEA0101377

- Difficulty date: August 24, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4032
- Aircraft time: 933 hours, 1,139 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Cap
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK ON RUDDER TOP CAP. REMOVED TOP CAP. FABRICATED NEW TOP CAM FROM 2024T3 .040 AND INSTALLED IAW E.A. # 6-55-02
